# SDR 05FDEA03950

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: NRC6753503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT WING OUTBD FLAP LOWER FASTENER HOLE COMMON TO ARC 4009 SUPPORT FITTING LOCATED AT THE MOST OUTBD HOLE DURING HFEC   INSPECTION.    LT WING OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT AND OPERATION TEST CARRIED OUT AS PER AMM 27-50-00-5,   SATIS.
